# SDR MASA2011052502849

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,799 hours, 14,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BONDING STRAP BROKEN.  R2 BONDING STRAP.
